How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Scott Nimmo Your Own Question
Dr Scott Nimmo
Dr Scott Nimmo, Small Animal Veterinarian.
Category: Dog
Satisfied Customers: 19806
Experience:  BVMS, MRCVS. { Glasgow UK }
10315041
Type Your Dog Question Here...
Dr Scott Nimmo is online now
A new question is answered every 9 seconds

My 31lb 15 year old dauschund at a 4mg detrol. What should

Customer Question

My 31lb 15 year old dauschund at a 4mg detrol. What should I don?
Submitted: 1 year ago.
Category: Dog
Expert:  Dr Scott Nimmo replied 1 year ago.

Hello and welcome,

Just to let you know that I am locked on to your question and am working on it now.

My name is***** and I am a small animal vet with many years experience and rest assured I will do my best to answer your question to your satisfaction today. You can expect a written reply sometime within the next five to ten minutes or so.

We also have the option to talk things over by telephone or via an internet service such as Skype. Please get back to me if this is more convenient for you. { There is a small extra charge for phone calls }

Regards,

Dr Scott

Expert:  Dr Scott Nimmo replied 1 year ago.

Hello again and thanks for waiting.

I have worked out an answer for you below ...

1. One of the best things you can do in this sort of situation is to make your dog sick immediately and try recover the drug that way, if you can do this within the first hour after ingestion then things should be OK . For the sake of speed I will give you a link on how to do this best : LINK

{ Also be aware that an ER vet will be able to quickly induce vomiting with prescription drugs }

2. However if you fail to induce vomiting and any odd symptoms occur then you should have your dog checked over by an ER vet without delay. This medication has not been studied enough in dogs so a safe dosage has not been established yet and side effects may be variable and unpredictable but I would expect such symptoms as vomiting, diarrhoea, lethargy and uncoordination.

I hope I have covered your question fully enough but if you would like further clarification or to talk things over a bit more then I will be on-line for the next hour or so and I will be more than pleased to continue working with you.

Regards,

Dr Scott.
Please be kind enough to rate my service to you after we have concluded our dialogue, such feedback helps me maintain the quality of my answers.

Expert:  Dr Scott Nimmo replied 1 year ago.
Hello again,
I am just checking back in to see how Hanzi is getting on after our recent dialogue concerning the Detrol.
How are things going?
Regards,
Dr Scott
Please be kind enough to rate my service to you { Using the site rating system }, such feedback really helps me maintain the quality of my answers.

Related Dog Questions